A 47-year-old man presented to the emergency department with acute onset of dyspnoea and a week history of painful erythematous rash on both of his legs. CT angiogram of the chest showed saddle pulmonary embolism resulting in right ventricular strain and obstructive shock. Due to the atypical nature of his skin rash, a skin biopsy from one of these lesions was done and came consistent with the diagnosis of IgA vasculitis.
- venous thromboembolism
- haematology (drugs and medicines)
Statistics from Altmetric.com
Contributors OM and NHG created the manuscript. YS and FAR reviewed and edited the manuscript.
Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.
Competing interests None declared.
Patient consent for publication Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.